Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 482840, 8 pages
http://dx.doi.org/10.1155/2011/482840
Research Article

Some Identities on the Twisted ( , 𝑞 ) -Genocchi Numbers and Polynomials Associated with 𝑞 -Bernstein Polynomials

1Department of Mathematics Education, Kyungpook National University, Daegu 702-701, Republic of Korea
2Department of Mathematics, Kyungpook National University, Daegu 702-701, Republic of Korea

Received 9 October 2011; Accepted 15 November 2011

Academic Editor: Taekyun Kim

Copyright © 2011 Seog-Hoon Rim and Sun-Jung Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give some interesting identities on the twisted ( , 𝑞 )-Genocchi numbers and polynomials associated with 𝑞 -Bernstein polynomials.